advertisement

In this Discussion

There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

Slipped discs

Hello, I have two slipped discs and waiting on an operation which is a very long waiting list, having been on Codeine, Tramadol and Morphine they are now trying me on Amitriptyline, I'm a little concerned that the common side effect is weight gain and also it just makes me feel like crap all day after taking it the night before, can anyone help with advice xxx

advertisement

Comments

  • AndrooAAndroo Posts: 161
    edited 09/25/2018 - 2:17 PM

    If a drug is making you feel like crap and you want to stop feeling like crap, stop taking the drug that is making you feel like crap, otherwise you'll continue to feel like crap until you decide to stop feeling like crap - which will require that you stop taking the drug

Sign In or Join Us to comment.